Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 29, Issue 2, 1993
Metadata
 

Blow up for a Holonomic System
Orlando Neto
pp. 167–233
Abstract | Full-Text PDF (6401 KB) | Metadata

Topes of Oriented Matroids and Related Structures
Keiichi Handa
pp. 235–266
Abstract | Full-Text PDF (3791 KB) | Metadata

An Explicit Realization of a GNS Representation in a Krein-Space
Gerald Hofmann
pp. 267–287
Abstract | Full-Text PDF (1751 KB) | Metadata

Fourier Hyperfunctions as the Boundary Values of Smooth Solutions of Heat Equations
Kwang Whoi Kim, Soon-Yeong Chung and Dohan Kim
pp. 289–300
Abstract | Full-Text PDF (946 KB) | Metadata

Asymptotic Stability of the Relativistic Maxwellian
Robert T. Glassey and Walter A. Strauss
pp. 301–347
Abstract | Full-Text PDF (3469 KB) | Metadata